# SDR TSAA0233211

- Difficulty date: October 11, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY EMERGENCY IDENT LIGHT,  INOPERATIVE.  AIRCRAFT OK FOR SERVICE.
